Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 110, NWS Kansas City, MO

September 25, 2012Bates County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Sep 25, 2012, 6:04 PM CDT for Bates County, Missouri. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 25, 2012, 6:04 PM CDT (23:04 UTC)
Expired
Sep 25, 2012, 6:25 PM CDT
In force
21 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.75 in
Wind
50.0 mph

County Bates County, MO

The radar

The Pleasant Hill radar (KEAX), 66 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 11.1 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2012-09-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 486 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2012-09-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
486 J/kg
Mixed-layer CIN
-454 J/kg
Mixed-layer LCL
1316 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

001 
WUUS53 KEAX 252304
SVREAX
MOC013-252345-
/O.NEW.KEAX.SV.W.0110.120925T2304Z-120925T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
604 PM CDT TUE SEP 25 2012

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BATES COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 645 PM CDT

* AT 600 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
  OF RICH HILL...AND MOVING NORTHEAST AT 25 MPH.

  HAZARD...GOLF BALL SIZE HAIL.

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS.

AT 556 PM CDT...GOLFBALL HAIL WAS REPORTED BETWEEN RICH HILL AND 
FOSTER.
 
* LOCATIONS IMPACTED INCLUDE...
  BUTLER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3833 9428 3817 9419 3810 9447 3819 9451
TIME...MOT...LOC 2303Z 234DEG 21KT 3816 9444

HAIL...1.75IN
WIND...<50 MPH

$$

MJ
2 follow-up statements
386 
WWUS53 KEAX 252320
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
620 PM CDT TUE SEP 25 2012

MOC013-252345-
/O.CON.KEAX.SV.W.0110.000000T0000Z-120925T2345Z/
BATES MO-
620 PM CDT TUE SEP 25 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL BATES
COUNTY UNTIL 645 PM CDT...

AT 618 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BUTLER...AND 
MOVING NORTHEAST AT 35 MPH. AT 555 PM...A WEATHER OBSERVER REPORTED 
QUARTER SIZE HAIL 10 MILES WEST-NORTHWEST OF RICH HILL.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL BATES COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3813 9439 3820 9440 3833 9428 3817 9419
TIME...MOT...LOC 2319Z 238DEG 29KT 3824 9428

HAIL...1.00IN
WIND...<50 MPH

$$

MJ
384 
WWUS53 KEAX 252325
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
625 PM CDT TUE SEP 25 2012

MOC013-252335-
/O.CAN.KEAX.SV.W.0110.000000T0000Z-120925T2345Z/
BATES MO-
625 PM CDT TUE SEP 25 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BATES COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 3813 9439 3820 9440 3833 9428 3817 9419
TIME...MOT...LOC 2325Z 238DEG 29KT 3826 9423

$$

MJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 25, 4:17 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Sep 25, 4:17 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
417 PM CDT TUE SEP 25 2012

.UPDATE...

EFFECTIVE WARM FRONT HAS NOW BECOME VISIBILE ON 88D IMAGERY ALONG
THE FAR SOUTHERN REACHES OF THE CWA, COINCIDENT WITH RAPID ISOLATED
STORM DEVELOPMENT OVER FAR NORTHEAST BOURBON COUNTY KS. THIS STORM
WOULD BE ROOTED IN THE BOUNDARY LAYER AND THUS RAPID DEVELOPMENT IS
LIKELY. TEMPS IN THE MID-UPPER 80S SOUTH OF THE BOUNDARY AND
DEWPOINTS AROUND 60F WOULD CONTRIBUTE TO SUFFICIENT INSTABILITY
ADMIST MODERATE LOW-MID LEVEL SHEAR AND STEEP MID LEVEL LAPSE RATES
TO SUPPORT SEVERE WEATHER, MAINLY IN THE FORM OF LARGE HAIL. SOME
LOCALLY GUSTY WINDS ARE ALSO POSSIBLE GIVEN THE LARGE T/TD SPREADS.

THIS THREAT WILL BE CONFINED IN EAX CWA TO EXTREME SE LINN KS,
SOUTHERN BATES AND HENRY MO COUNTIES, SOUTH OF DEEPWATER AND
CLINTON. STORM MOTION TO THE NORTHEAST COULD CARRY THIS (AND OTHER
SUBSEQUENT CELLS) ACROSS THE BOUNDARY, LIMITING THE SPATIAL AND
TEMPORAL THREAT.

BOOKBINDER

.DISCUSSION...

SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...

IT APPEARS THAT EML CAPPING AND A DIURNAL LULL IN THE LOW LEVEL JET
HAVE TAKEN THEIR TOLL ON EARLIER CONVECTION, WITH JUST A FEW POCKETS
OF LIGHT SHOWERS LINGERING SOUTH OF I-70 AS OF 20Z. WEAK, COMPACT
MID LEVEL CIRCULATION EARLIER EVIDENT IN SATELLITE IMAGERY OVER KS
HAS LOST ITS IDENTITY OVER KANSAS CITY, BUT BROADENING ASCENT ALONG
THE ELEVATED FRONTAL ZONE SHOULD AID IN A SLOW INCREASE IN SHOWER
ACTIVITY THIS AFTERNOON WITH PERHAPS SOME EMBEDDED THUNDER. THIS
ACTIVITY SHOULD REMAIN GENERALLY ELEVATED IN NATURE AS SLIGHTLY
COOLER BOUNDARY LEVEL TEMPS (OWING TO GREATER CLOUD COVER) AND
MODEST SURFACE CONVERGENCE DUE TO NOT APPEAR SUFFICIENT FOR SURFACE
BASED CONVECTION. IN FACT, AREAS WELL NORTH OF THE EFFECTIVE FRONT
WILL LIKELY END UP WITH THE WARMEST TEMPS THIS AFTERNOON DUE TO FULL
INSOLATION OVER NRN MO/NE KS.

FOR TONIGHT, EXPECT A MUCH EARLIER DEVELOPMENT OF THE LOW LEVEL JET,
AIDED BY ANOTHER LARGER IMPULSE LIFTING OUT OF WESTERN OKLAHOMA AND
KANSAS. NAM-WRF SHOWS A RAPIDLY DEVELOPMENT OF A STOUT 40 KNOT
SOUTHWESTERLY JET BETWEEN 03 AND 06Z, WITH THE TERMINUS OVER WEST
CENTRAL MO, POSSIBLY INTO FAR EASTERN KS. THIS IS SLIGHTLY FURTHER
NORTH AND WEST THAN PREVIOUS SOLUTIONS, BUT IN LINE WITH THE CURRENT
POSITION OF THE ELEVATED INSTABILITY AXIS PER SATELLITE IMAGERY. IN
FACT, GIVEN RECENT TRENDS IN SATELLITE IMAGERY OVER KS/OK, INITIAL
SHOWER/STORM DEVELOPMENT MAY OCCUR ALONG AND SOUTH OF I-70 WELL
PRIOR TO THE ONSET OF THE LLJ.

IT WOULD APPEAR REASONABLE THAT ONE OR TWO W-E ORIENTED BANDS OF
CONVECTION WILL DEVELOP BETWEEN THE MISSOURI RIVER AND US 54 TO THE
SOUTH, WITH THE POTENTIAL FOR UPSTREAM PROPAGATION AND TRAINING
GIVEN THE BOUNDARY RELATIVE FLOW AND CONTINUED FEED OF
MOIST/UNSTABLE AIR INTO THE REGION. ALTHOUGH TOTAL PRECIPITABLE
WATER VALUES AREN'T EXCEPTIONAL AT 1.50", THE OVERALL SETUP FOR
TRAINING/HEAVY RAINFALL CANNOT BE IGNORED. DO NOT SEE SUFFICIENT
INSTABILITY/SHEAR TO WARRANT A SEVERE THREAT OVERNIGHT, ALTHOUGH
STEEP LAPSE RATES COULD SUPPORT SOME SMALL HAIL.

THIS ACTIVITY WILL LIKELY PERSIST INTO MUCH OF THE DAY WEDNESDAY
AIDED BY MAINTENANCE OF STRONGER LOW LEVEL INFLUX OF
MOISTURE/INSTABILITY AND AT LEAST WEAK ASCENT OFFERED BY A CONTINUED
FETCH OF MID LEVEL SHORTWAVE IMPULSES. TEMPERATURES WILL AGAIN BE
WARMEST TOWARD THE IOWA BORDER WHERE SUNSHINE IS MORE LIKELY.

BEYOND TOMORROW, MESOSCALE INFLUENCES AND OVERALL FRONTOLYSIS LEND
TOWARD CHALLENGES FOR WEDNESDAY NIGHT THROUGH THURSDAY EVENING.
THERE MAY WELL BE A BREAK (OR SOUTHWARD SHIFT) IN PRECIPITATION
WEDNESDAY NIGHT AND THURSDAY BEFORE THE LARGER TROUGH EJECTS INTO
THE PLAINS. MOST OF THE MODELS INDICATE A WEAK SHORTWAVE RIDGE
PASSING THROUGH AT MID LEVELS WHICH SHOULD INFLUENCE SOME DEGREE OF
SUBSIDENCE. HAVE EFFECTED AN OVERALL DOWNWARD CHANGE IN POPS THROUGH
THESE PERIODS.

OUTSIDE OF TONIGHT, LATE THURSDAY NIGHT APPEARS TO BE THE OTHER MAIN
PRECIPITATION PERIOD AS THE PRIMARY TROUGH APPROACHES. LARGE SCALE
ASCENT AND ANTICIPATION OF A NOCTURNAL JET SHOULD AGAIN AID IN A
BROAD AXIS OF CONVECTION FROM THE FLINT HILLS INTO THE LOWER
MISSOURI VALLEY REGION.

BOOKBINDER

MEDIUM RANGE (FRIDAY THROUGH TUESDAY)...

ZONAL FLOW AND A BROAD JET STREAK IN THE SOUTHERN BRANCH OF THE
UPPER LEVEL JET WILL STRETCH ACROSS THE SOUTHERN AND CENTRAL PLAINS
ON FRIDAY, AND SHOULD EJECT THE REMAINING PIECES OF ENERGY OVER THE
FOUR-CORNERS REGION INTO SOUTHERN PORTIONS OF THE FORECAST AREA.
SCATTERED THUNDERSTORMS CONTINUE TO APPEAR POSSIBLE DURING THE
DAYTIME HOURS FRIDAY, ESPECIALLY SOUTH OF I-70, WHERE DYNAMICS AND
INSTABILITY WILL A BIT MORE FAVORABLE FOR CONVECTION. AS RIDGING
BUILDS OVER THE ROCKIES FRIDAY NIGHT AND SATURDAY, STRENGTHENING
NORTHWEST FLOW WILL KICK ANY PRECIPITATION TO THE SOUTH AND
TRANSITION THE REGION BACK INTO A DRIER, QUIET PERIOD.

TEMPERATURES SHOULD STAY BELOW NORMAL FOR FRIDAY THROUGH SUNDAY AS
THE PATTERN TRANSITIONS INTO NORTHWEST FLOW, WITH 850 TEMPERATURES
MAINLY IN THE 10 TO 12 C RANGE THROUGH THE WEEKEND. MOST LONGER-
RANGE MODELS INDICATE THAT THE RIDGE OVER THE WEST WILL BUILD
EASTWARD BY EARLY NEXT WEEK, BRINGING INCREASING BUT STILL MILD
TEMPERATURES FOR MONDAY AND TUESDAY.

LAFLIN

&&

.AVIATION...

FOR THE 18Z TAFS, FOCUS FOR CONVECTION THROUGH MUCH OF THE PERIOD
SHOULD BE WELL SOUTH OF THE TERMINALS. LIGHT WINDS, AVERAGING FROM
THE NORTH THROUGH WEST, WILL CONTINUE NORTH OF A SURFACE WARM FRONT.
SKIES WILL REMAIN GENERALLY CLEAR AT ST. JOE, WITH SOME PERIODIC MID
CLOUD SKIRTING THE KC TERMINALS.

LATER TONIGHT, SEVERAL FOCI FOR ELEVATED CONVECTION WILL EVOLVE AS
THE LOW LEVEL JET DEVELOPS, ONE OF WHICH SHOULD SLOWLY TREND
NORTHWARD ACROSS THE KC TERMINALS WELL AFTER MIDNIGHT. SEE NO REASON
TO CHANCE THE VCTS WITH VFR CONDITIONS AT MCI/MKC WITH THE FOCUS FOR
MUCH HEAVIER RAINFALL OVER THE NORTHERN OZARKS.

BOOKBINDER

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

WFO EAX
Hazardous weather outlook, Sep 25, 12:51 PM CDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1251 PM CDT TUE SEP 25 2012

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-261100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
1251 PM CDT TUE SEP 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

A SURFACE WARM FRONT EXTENDED EASTWARD ALONG THE MISSOURI RIVER
EARLY THIS AFTERNOON. AFTER A BRIEF LULL THROUGH 3 PM...THUNDERSTORM
CHANCES WILL INCREASE LATER THIS AFTERNOON AND EVENING ACROSS MUCH
CENTRAL AND WEST CENTRAL MISSOURI. AN ISOLATED STRONG TO SEVERE
STORM CANNOT BE RULED OUT ALONG AND SOUTH OF A PAOLA TO BOONVILLE
LINE.

ADDITIONAL THUNDERSTORMS MAY BUILD NORTHWARD OVERNIGHT...POSSIBLY
REACHING A KANSAS CITY TO RICHMOND TO MOBERLY LINE AFTER MIDNIGHT.

SOME OF THE STORMS MAY PRODUCE HEAVY RAINFALL...BUT NO WIDESPREAD
FLOODING IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ADDITIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE WEDNESDAY AND
WEDNESDAY NIGHT WITH THE THREAT FOR STORMS LIKELY SHIFTING TO AREAS
SOUTH OF THE MISSOURI RIVER FOR THURSDAY THROUGH FRIDAY. THE THREAT
FOR SEVERE WEATHER WILL REMAIN LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS WEEK.

BOOKBINDER

In the hours before

Special weather statement, Sep 25, 4:58 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
458 PM CDT TUE SEP 25 2012

KSZ060-MOZ053-252245-
BATES MO-LINN KS-
458 PM CDT TUE SEP 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINN COUNTY IN EAST
CENTRAL KANSAS...AND SOUTHWESTERN BATES COUNTY IN WEST CENTRAL
MISSOURI HAS BEEN EXTENDED UNTIL 545 PM CDT...

AT 452 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORMS BETWEEN PRESCOTT AND HUME...WITH
ONLY A SLOW EASTWARD DRIFT.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH TORRENTIAL RAINFALL AND
CONTINUOUS CLOUD TO GROUND LIGHTNING. RAINFALL AMOUNTS OF 2 TO 3
INCHES...ALONG WITH LARGE AMOUNTS OF SMALL HAIL COULD CLOG DRAINAGE
BASINS AND LEAD TO LOCALIZED FLOODING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HUME AND FOSTER.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3804 9483 3817 9463 3820 9437 3805 9440
      3806 9461 3803 9462
TIME...MOT...LOC 2156Z 250DEG 7KT 3810 9460

BOOKBINDER
Local storm report, Sep 25, 5:23 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
523 PM CDT TUE SEP 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             PRESCOTT                38.06N 94.70W
09/25/2012  E1.00 INCH       LINN               KS   LAW ENFORCEMENT

&&

MJ
Local storm report, Sep 25, 5:42 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
542 PM CDT TUE SEP 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     HAIL             RICH HILL               38.10N 94.36W
09/25/2012  E0.75 INCH       BATES              MO   EMERGENCY MNGR

            DIME SIZE HAIL JUST STARTED TO FALL ON WEST SIDE OF RICH
            HILL

&&

MJ
Local storm report, Sep 25, 5:57 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
557 PM CDT TUE SEP 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             RICH HILL               38.10N 94.36W
09/25/2012  E0.88 INCH       BATES              MO   LAW ENFORCEMENT

&&

MELL
Local storm report, Sep 25, 6:03 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
603 PM CDT TUE SEP 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     HAIL             RICH HILL               38.10N 94.36W
09/25/2012  E1.75 INCH       BATES              MO   EMERGENCY MNGR

            BETWEEN TOWNS OF RICH HILL AND FOSTER

&&

HMORGAN
Local storm report, Sep 25, 6:04 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
604 PM CDT TUE SEP 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             10 WNW RICH HILL        38.15N 94.53W
09/25/2012  E1.00 INCH       BATES              MO   COCORAHS

&&

MELL

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 3:09 AM CDTSpecial Weather StatementEAXLivingston36 min
Sep 25, 5:07 PM CDTAreal Flood AdvisoryEAXBates4 hr
Sep 25, 5:20 PM CDTSevere Thunderstorm WarningEAXBates40 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.